MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX MJR 30CT12/CASE MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number:(b)(4).Meter was returned - reported defect not reproduced on returned meter.Test strips were not returned - customer had returned the incorrect test strips.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.Wife is calling on behalf of the customer.The customer called concerned with test results from results obtained of 212, 315, 245, 243, and 366 mg/dl.Caller stated the customer's expected blood glucose test result range is fasting 80-97 mg/dl am, and evening - 1 hr.After eating - pm 196-216 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was not performed by the customer.Per caller, the product is stored according to specification in the closet.The test strip lot manufacturer¿s expiration date is 02/28/2027 and per the caller the open vial date is 1 week.The meter memory was reviewed for previous test result history: result 1: 212 mg/dl date: (b)(6) time: 9:46am fasting , result 2: 315 mg/dl date: (b)(6) time: 11:05pm non-fasting , result 3: 245 mg/dl date: (b)(6) time: 9:53am fasting , result 4: 243 mg/dl date: (b)(6) time: 9:57am fasting, result 5: 366 mg/dl date: (b)(6) time: 10:48pm non-fasting, result 6: 54 mg/dl date: (b)(6) time: 9:47am fasting (customer was not concerned with the results of 54 mg/dl).

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25125388
Report Number1000113657-2026-00198
Device Sequence Number8661336
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270228(10)ZD6177S
Combination Product (Y/N)N
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TMX MJR 30CT12/CASE MG/DL
Device Lot NumberZD6177S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown